# SDR DALA2023100308150

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,327 hours, 16,303 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 ON ARRIVAL FA'S STATE 2R DOOR WILL NOT DISARM. CORRECTIVE ACTION: C/W REP CHK OF THE 2R DOOR SLIDE ARMING INDICATORS. OK TO CONT ON B767-300 MEL 52-11-01. (4560897)
